Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 72, Number 4

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 72, Number 4 (1966)
Bull. Amer. Math. Soc. 72 (1966)
More Information
Full-text PDF
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 72, Number 4 (1966)
Bull. Amer. Math. Soc. 72 (1966)
More Information
Full-text PDF
Applications to analysis of a topological definition of smallness of a set
J. L. Doob.
Bull. Amer. Math. Soc. 72 (1966), 579-600
Abstract, references and article information
Full-text PDF
MathSciNet review: 0203665
The structure of topological semigroups—revisited
Paul S. Mostert.
Bull. Amer. Math. Soc. 72 (1966), 601-618
Abstract, references and article information
Full-text PDF
MathSciNet review: 0194546
Structure of categories
John R. Isbell.
Bull. Amer. Math. Soc. 72 (1966), 619-655
Abstract, references and article information
Full-text PDF
MathSciNet review: 0206071
Research problems
Bull. Amer. Math. Soc. 72 (1966), 656
More Information
Full-text PDF
The February meeting in New York
Everett Pitcher.
Bull. Amer. Math. Soc. 72 (1966), 657
More Information
Full-text PDF
The April meeting in New York
Everett Pitcher.
Bull. Amer. Math. Soc. 72 (1966), 658
More Information
Full-text PDF
The April meeting in Chicago
Seymour Sherman and John W. Green.
Bull. Amer. Math. Soc. 72 (1966), 659-671
More Information
Full-text PDF
An inequality concerning measures
Robert P. Kaufman and Neil W. Rickert.
Bull. Amer. Math. Soc. 72 (1966), 672-676
Abstract, references and article information
Full-text PDF
MathSciNet review: 0193209
An abstract framework for the theory of process optimization
Hubert Halkin.
Bull. Amer. Math. Soc. 72 (1966), 677-678
Abstract, references and article information
Full-text PDF
MathSciNet review: 0199004
On certain bisimple inverse semigroups
R. J. Warne.
Bull. Amer. Math. Soc. 72 (1966), 679-682
Abstract, references and article information
Full-text PDF
MathSciNet review: 0193171
Extensions of Brandt semigroups
R. J. Warne.
Bull. Amer. Math. Soc. 72 (1966), 683-684
Abstract, references and article information
Full-text PDF
MathSciNet review: 0193172
Nuclearity in axiomatic potential theory
Bertram Walsh and Peter A. Loeb.
Bull. Amer. Math. Soc. 72 (1966), 685-689
Abstract, references and article information
Full-text PDF
MathSciNet review: 0209510
Derivations of Lie algebras
Shigeaki Tôgô.
Bull. Amer. Math. Soc. 72 (1966), 690-692
Abstract, references and article information
Full-text PDF
MathSciNet review: 0194484
A property of the $L_{2}$-norm of a convolution
Douglas R. Anderson.
Bull. Amer. Math. Soc. 72 (1966), 693-697
Abstract, references and article information
Full-text PDF
MathSciNet review: 0192268
On Malliavin’s counterexample to spectral synthesis
Ian Richards.
Bull. Amer. Math. Soc. 72 (1966), 698-700
Abstract, references and article information
Full-text PDF
MathSciNet review: 0192266
On eigenvalue distributions for elliptic operators without smooth coefficients
Richard Beals.
Bull. Amer. Math. Soc. 72 (1966), 701-705
Abstract, references and article information
Full-text PDF
MathSciNet review: 0196257
On automorphisms of algebraic groups
David J. Winter.
Bull. Amer. Math. Soc. 72 (1966), 706-708
Abstract, references and article information
Full-text PDF
MathSciNet review: 0194425
An asymptotic formula for the eigenvalues of the Laplacian operator in an unbounded domain
Colin Clark.
Bull. Amer. Math. Soc. 72 (1966), 709-712
Abstract, references and article information
Full-text PDF
MathSciNet review: 0196258
Rational points in Henselian discrete valuation rings
Marvin J. Greenberg.
Bull. Amer. Math. Soc. 72 (1966), 713-714
Abstract, references and article information
Full-text PDF
MathSciNet review: 0191897
On Poincaré’s bounds for higher eigenvalues
William Stenger.
Bull. Amer. Math. Soc. 72 (1966), 715-718
Abstract, references and article information
Full-text PDF
MathSciNet review: 0209892
Two theorems in geometric measure theory
Herbert Federer.
Bull. Amer. Math. Soc. 72 (1966), 719
Abstract, references and article information
Full-text PDF
MathSciNet review: 0196033
Ahlfors’ conjecture concerning extreme Sario operators
Nevin Savage.
Bull. Amer. Math. Soc. 72 (1966), 720-724
Abstract, references and article information
Full-text PDF
MathSciNet review: 0193223
The convolution transformation of certain generalized functions and its inversion
A. H. Zemanian.
Bull. Amer. Math. Soc. 72 (1966), 725-727
Abstract, references and article information
Full-text PDF
MathSciNet review: 0193440
Existence theory for two point boundary value problems
Herbert B. Keller.
Bull. Amer. Math. Soc. 72 (1966), 728-731
Abstract, references and article information
Full-text PDF
MathSciNet review: 0192116
Some results on the stable homotopy groups of spheres
Joel M. Cohen.
Bull. Amer. Math. Soc. 72 (1966), 732-735
Abstract, references and article information
Full-text PDF
MathSciNet review: 0210128
Addendum, volume 71
Peter Hilton.
Bull. Amer. Math. Soc. 72 (1966), 736
Abstract, references and article information
Full-text PDF
MathSciNet review: 1566401
Erratum, volume 72
Bull. Amer. Math. Soc. 72 (1966), 736
More Information
Full-text PDF